MathSciNet Relay Station
MathSciNet bibliographic data
MR417774 (54 #5822) 46E35 (31B15)
Adams, David R. On the existence of capacitary strong type estimates in $R\sp{n}$. Ark. Mat. 14 (1976), no. 1, 125–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement